# SDR SWAA013421

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 33,081 hours, 30,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EA STRINGER SPLICES CRACKED, BS 907, STR 4L AND STR 4R.  REMOVED AND REPLACED STRINGER SPLICE SECTIONS PER SRM.
